# SDR YENA2025061100581

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 62,589 hours, 22,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1941, BOS-SRQ. 'STRONG MAGIC MARKER SMELL FROM T/O THROUGH FL 200 NOTICED BY FLIGHT CREW & CABIN CREW LEVEL 3 EVENT . O2 MASK USED BY CAPT & FO; C/W WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TAPE 10 SUSPECT SMELL COMES FROM RESIDUAL SOLUTION ENGINE WAS PERFORMED PREVIOUS TO FLIGHT REF W/O 1417988 SMELL WAS STOPPED AT 20000 FT AND COULD NOT BE DUPLICATED ON GROUND PER TSM 05-50-00-810-085-B/ COUNTIJUED FROM ITEM 1 TSM 05-50-00-810-085D AND LEVEL A DECON ACCOMPLISHED ACFT OK FOR SERVICE.'
